# SDR GTIA2023112137625

- Difficulty date: November 17, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 42,704 hours, 19,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door Lower Si
- Part time: 42,704 hours, 19,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R2 DOOR SILL AT FR 68 STR 23RH MEASURING 0.750"L 0.5"W 0.063"D. RAF-01 CREATED. SDR SUBMITTED-REMOVED CORROSION AFT WET AREA AT R2 DOOR SILL AT FR 68 FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-41 FIG 002. FABBED REPAIR ANGLE IAW A320 SRM 53-41-14-300-001 PRINCIPLE #5 AND INSTALLED REPAIR ANGLE IAW A320 SRM 53-41-14-300-001
